It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Lyme Disease Board Index
Pages: 1Showing 1 - 10 of 10 for post antibiotic side effects. (0.023 seconds)


... Hi, BEFORE YOU TAKE ONE MORE LEVAQUIN PLEASE READ! I am new here, was looking for info on LLMD's in NJ, when I spotted your post and could not pass up the opportunity to warn you about Levaquin BEFORE you take any more pills!!! I also suffer from another toxicity MRI Contrast in me 2. ... (1 replies)
... It is not a short course of antibiotics or an expensive intravenous antibiotic treatment that will ensure eradication of the infection. ... (17 replies)
... the mark that shows up on your body looks like a bulls eye mark....the center is very red and the next layer is pale then a layer a of red again on the out side...you do get very sick but I dont know about the brain thing just keep up with dr (2 replies)

... general unwellness, weakness, minor coughs, night sweats, day time chills. Shortly after that when people are talking to me, I was having trouble with the right side of my brain as if it went to sleep, not able to respond. Drowsy feeling at times, it's like the brain is in a very strange state. ... (2 replies)
... ke roro is saying this is not a treatment for Lyme or for Babesia. This is pretty much used as a pain killer. It is used for seisures. I hope you read up on the side effects of this drug. You can find info on line..I had a doctor put me on neuronitin once, which is kind of like this med. And holy cow did I ever freak out! ... (16 replies)
... You're right about the picture. Meant to do that over the past couple days, but didn't get around to it until I read your post. With the first 2 days of antibiotics it has seemed to start fading, not as red as it was. My Dr. told me that there is no test to detect the lyme bacteria and it takes around 6 months for your body to start creating antibodies to fight it, which... (7 replies)
Lyme Disease
Aug 29, 2008
... it seems to have worked well with no significant side effects. ... (7 replies)
... term antibiotic treatment. ... (2 replies)
Updated
May 2, 2006
... e cases, however, they can be caused by an infection, or they may get infected after they get bigger. Your doctor may want to culture the cyst fluid to see if an antibiotic is needed. Most infected cysts contain the normal bacteria that are found on our skin. ... (21 replies)
... and very hard to do, and it looked as if MOST of the tick was removed. I kept bleeding, which kept me from being able to see where the tick was. I applied triple antibiotic ointment after picking. The next day, it was very irritated and red around it, and today it itches a little bit and doensn't look red at all. ... (7 replies)




Pages: 1

All times are GMT -7. The time now is 07:59 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!